# SDR DL76G050384

- Difficulty date: July 20, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 58,918 hours, 13,828 cycles
- Engine time: 31,368 hours, 43,040 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part serial: I1542
- Condition: Failed
- Location: Apu
- Part time: 31,368 hours, 43,040 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAN APU ENTIRE FLT, AFTER LDG WHEN SWITCHED BLEEDS TO APU TO RUN PACKS SMELLED AC SMOKE.  REPLACED APU.
